# SDR FDEA201109203981

- Difficulty date: September 20, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651634434
- Condition: Corroded
- Location: Bs 1070 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHEAR TIE CORRODED ON FWD SIDE AT BS 1070, BETWEEN S27-28R.  REMOVED SHEAR TIE IAW SRM 51-30-02, LOCATED & DRILLED NEW SHEAR TIE IAW SRM 51-30-05. INSTALLED NEW SHEAR TIE IAW SRM 51-30-02.
